# SDR REXA98078

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 687
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT DETECT LIGHT ON IN FLIGHT.  REMOVED AND REPLACED RIGHT FIRE DETECTION LOOP.  OPS CHECK GOOD.  (M)
